# SDR AALA202207067137

- Difficulty date: June 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A300*
- Aircraft serial: 10403
- Aircraft time: 4,809 hours, 1,202 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: None
- Part number: 0851MC
- Condition: Clogged
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOST CAPTAINS AND FIRST OFFICERS AIRSPEED INDICATION DURING TAKE OFF ROLL. DID NOT REJECT TAKE OFF. AFTER TAKE OFF AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY. ** SUPPLEMENTAL REPORT FOR AALA202206237137: DURING AN INSPECTION OF PITOT PROBES 9DA1 AND 9DA2 MAINTENANCE FOUND BOTH OF THEM TO BE CLOGGED WITH DIRT DAUBERS. REPLACED THE LEFT-HAND PITOT PROBE 9AD1 AND THE RIGHT-HAND PITOT PROBE 9DA2 (AALA202207063037) PER AMM 34-11-15. MAINTENANCE ACCOMPLISHED A FLUSH OF THE TOTAL PRESSURE LINES AND THE PRINCIPLE STATIC PRESSURE LINES PER TASK CARD  26C12034001.  MAINTENANCE NOTED THAT THE #3 AIR DATA MODULE (13FP3) FAULTED AND REPLACED IT PER AMM 34-11-17 (AALA202207064040) DURING THE ACCOMPLISHMENT OF TASK CARD 26C12034001 THE STANDBY AIR DATA SYSTEM LEAK CHECK FAILED DUE TO CABIN DIFFERENTIAL PRESSURE SWITCH 14WN LEAKING WHICH WAS REPLACED PER AMM 52-73-12 (AALA202207068209). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER TASK CARD 26C12034001, 26T0002001, AMM 22-96-00, AMM 34-11-17 AND AMM 34-11-15. ** (CLOSED
